Open Access
1998/1999 A Change of Variables Formula for Darboux Integrals
F. S. Cater
Real Anal. Exchange 24(1): 467-476 (1998/1999).


We offer an inequality involving upper and lower Darboux integrals of bounded real functions which implies a number of variations of the change of variables formula for Riemann integrals.


Download Citation

F. S. Cater. "A Change of Variables Formula for Darboux Integrals." Real Anal. Exchange 24 (1) 467 - 476, 1998/1999.


Published: 1998/1999
First available in Project Euclid: 23 March 2011

zbMATH: 0940.26005
MathSciNet: MR1691766

Primary: 26A39 , 26A42

Keywords: Darboux integral , Riemann integral

Rights: Copyright © 1998 Michigan State University Press

Vol.24 • No. 1 • 1998/1999
Back to Top